Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 361, Pages 167–181 (Mi znsl2188)  

This article is cited in 1 scientific paper (total in 1 paper)

On asymptotic behaviour of probabilities of large deviations for compound Cox processes

A. N. Frolov

Saint-Petersburg State University

Abstract: We derive logarithmic asymptotics for probabilities of large deviations for compound Cox processes. We show that under appropriate conditions, these asymptotics are the same as those for sums of independent random variables and processes with independent increments. When these conditions do not hold, the asymptotics of large deviations probabilities for compound Cox processes are quite different. Bibl. – 5 titles.

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 159:3, 376–383

Bibliographic databases:

UDC: 519.2
Received: 11.11.2008

Citation: A. N. Frolov, “On asymptotic behaviour of probabilities of large deviations for compound Cox processes”, Probability and statistics. Part 13, Zap. Nauchn. Sem. POMI, 361, POMI, St. Petersburg, 2008, 167–181; J. Math. Sci. (N. Y.), 159:3 (2009), 376–383

Citation in format AMSBIB
\Bibitem{Fro08}
\by A.~N.~Frolov
\paper On asymptotic behaviour of probabilities of large deviations for compound Cox processes
\inbook Probability and statistics. Part~13
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 361
\pages 167--181
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2188}
\zmath{https://zbmath.org/?q=an:1185.60023}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 159
\issue 3
\pages 376--383
\crossref{https://doi.org/10.1007/s10958-009-9450-y}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67349148584}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2188
  • http://mi.mathnet.ru/eng/znsl/v361/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Frolov, “On asymptotic behaviour of probabilities of large and moderate deviations for some iterated stochastic processes”, J. Math. Sci. (N. Y.), 167:4 (2010), 566–573  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:123
    Full text:38
    References:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022